CureZone   Log On   Join
Re: pre diabetic, caused by Mirena IUD
 
happiernow Views: 7,946
Published: 15 years ago
 
This is a reply to # 953,620

Re: pre diabetic, caused by Mirena IUD


I had mine removed in April '07. Some of my side effects went away right away. The dizziness, headaches, backaches, lightheadedness, nauseua. Some took some time to go away. I had the cystic type Acne as well as the smaller more numerous acne. It took almost 2 months for it to go away completely. The moodiness, Depression also took some time. Now, about 3 weeks out of the month, I feel pretty good but during the time from my period to when I ovulate, I sometimes get headaches, and I diffinetly get moody and depressed as well as some Acne kicking back up (not the cystic Acne luckily.) I know this is not PMS because this occurs during and after my period when my hormones are fluctuating the most. These "episodes" are slowly decreasing in strength and time though. I had my Mirena for 3 1/2 years. I have a feeling it will take at least 6 months or more for the hormone to get out of my body. Hang in there, it should get better but of course, we are all different and react differntly to this.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

7.672 sec, (1)